# SDR DALA2017091506907

- Difficulty date: September 14, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 54,210 hours, 30,666 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Torn
- Location: Rt Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DOOR SLIDE TORN.  REPLACED THE SLIDE IAW AMDS 2561-4641.
